You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Fundamenta Mathematicae
1955/42/2
A generalization of maximal ideals method of Stone and Gelfand
Download
PDF
- A generalization of maximal ideals method of Stone and Gelfand
Article
Original scientific text
Title
A generalization of maximal ideals method of Stone and Gelfand
Authors
W. Słowikowski
1
,
W. Zawadowski
1
Affiliations
Warszawa, Polska
Fundamenta Mathematicae
1955/42/2
Citation
Export to PBN
, Opens in new tab
Share
Pages:
215-231
Main language of publication
English
Published
1955
Exact and natural sciences
mathematics